# SDR HNAA2017091400309

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 53,422 hours, 63,301 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CIRCUIT BREAKER M4 FOR COPILOTS LIGHT PANEL TRIPPED AND CREATED SMOKE IN THE COCKPIT.  REMOVED AND REPLACED ICE DETECTION LIGHT AS REQUIRED.  OPS CHECKED GOOD, OK FOR SERVICE.
